# SDR SWAA2022020253258

- Difficulty date: December 14, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO INTERCOASTAL ATTACH ANGLE CRACKED AFT BS 400, LBL 25, WL 156.  PRIOR TO REMOVAL, FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-OG-0 STEP 9.  REMOVED THE INTERCOSTAL ANGLE CRACKED IAW SRM 51-40-02. LOCATED & DRILLED A NEW INTERCOSTAL ANGLE IAW SRM 51-40-02, & DWG 143A7505.  INSTALLED THE NEW INTERCOSTAL ANGLE IAW SRM 51-40-02 & DWG 143A7505.
